# SDR SWAA2020012840822

- Difficulty date: January 25, 2020
- Submitted: January 28, 2020
- Operation: Air carrier
- Aircraft: N912WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36621
- Aircraft time: 41,232 hours, 24,757 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 350594510
- Part serial: GRTA3697C
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY ,  LOW OIL QUANTITY INDICATION ON NR 1 ENGINE,  17% LOW OIL QUANTITY WHITE BOX. WENT TO 0%. NO OTHER INDICATIONS OF LEAK.  OIL TEMP WAS NORMAL. EGT WITHIN 30 DEGREES. NO LOW OIL PRESSURE LIGHT. OPERATED ENGINE 10-15 MIN WITH QUANTITY AT 0. SLOW GRADUAL DECREASE FROM 17% TO 0%.  R & R NR 1 ENGINE STARTER IAW MM.
